# SDR COMA0260072

- Difficulty date: January 25, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 7,536 hours, 7,780 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000003
- Part serial: 795
- Condition: Malfunctioned
- Location: R/H
- Part time: 8,653 hours, 8,782 cycles
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5519 R/H ENG COWL ANTI-ICE CAUTION MESSAGE.REPLACED THE R/H COWL ANTI ICE VALVE.
